| Catalog Number |
473994 |
| Medical Device Problem Code |
Inadequate Filtration Process (2308)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/05/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).No sample and/or lot number were provided.Further investigation of the complaint is not possible without a sample and/or lot number.The reported defect was unable to be confirmed.The actual defective device is valuable tool in investigating the cause of this incident.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.
Event or Problem Description
As reported by the user facility: brief inquiry description: the inline 1.2-micron iv filters for use with a iv fluid.After using the filters, we noticed that despite it being a 1.2 u filter, there were particles over 10 u after filtration.They did a particle assessment and the found 10-micron particles in fluid after filtration despite using a 1.2 micron filter.No injury reported.